Defecation Is Always Hard Even Though You Consume Vegetables Every Day?
I want to ask. I just gave birth two months ago, and after finishing postpartum I immediately use contraception in the form of injections with a period of 3 months. vegetables are not small in number, (understand I am vegetarian) Does it all have to do with family planning injections or anything else that I don’t know about?
Hello Endah, Thank you for the question.
Constipation is a condition of reduced frequency of bowel movements or consistency of stool that becomes hard. The habit of defecating someone is influenced by various factors, not just food consumption. In addition to increasing consumption of fibrous foods, you are also encouraged to:
increase the consumption of water
actively moving or exercising
avoid the habit of holding back bowel movements
manage stress well
There are several causes of constipation complaints, namely:
nerve disorders that affect bowel movements
diseases of the intestine or rectum such as intestinal obstruction, colon cancer, rectal cancer
side effects of consuming certain drugs such as antacids, iron supplements, opioids
Hormone disorders such as hypothyroidism, hypoparathyroidism, pregnancy
mental disorders such as depression or anxiety disorders
Constipation is not a common side effect of 3-month KB injections. You can try to multiply the recommendations mentioned above. If these methods do not show changes, do not hesitate to consult a doctor for further examination and treatment. Further handling will be determined according to your condition.
Hopefully this information is useful.